Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 13, NWS Austin/San Antonio, TX

April 7, 2019Maverick County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 7, 2019, 2:43 AM CDT for Maverick County, Texas. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2019, 2:43 AM CDT (07:43 UTC)
Expired
Apr 7, 2019, 3:30 AM CDT
In force
47 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

County Maverick County, TX

The radar

The Laughlin AFB radar (KDFX), 65 km from the middle of the area, began a volume at 07:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 2:55 AM CDTTSTM WND DMGEagle Pass, TXPOWER AND TELEPHONE LINES REPORTED DOWN. DAMAGE TO ROOFS OF SEVERAL HOMES REPORTED. DEBRIS ON SOME ROADWAYS. NO INJURIES REPORTED.
Apr 7, 2:55 AM CDTTSTM WND DMGEagle Pass, TXFIRST REPORT OF DOWNED POWER LINES IN EAGLE PASS VIA SCANNER TRAFFIC. THEY ARE STARTING TO CHECK TOWN FOR DAMAGE AND/OR FLOODING ISSUES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 1:55 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 7.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2019-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 139 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2019-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
139 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
2662 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

599 
WUUS54 KEWX 070743
SVREWX
TXC323-070830-
/O.NEW.KEWX.SV.W.0013.190407T0743Z-190407T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
243 AM CDT Sun Apr 7 2019

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Maverick County in south central Texas...

* Until 330 AM CDT.

* At 242 AM CDT, severe thunderstorms were located along a line
  extending from 11 miles southwest of Normandy to near Eagle Pass to
  9 miles southwest of El Indio, moving northeast at 50 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Eagle Pass, El Indio, Quemado, Chula Vista, Paloma, Darling, Radar
  Base, Normandy, Rosita, Fabrica, Las Quintas Fronterizas, Siesta
  Acres, Eidson Road, Farias Lake, Elm Creek and Seco Mines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with these storms. Move indoors immediately. Lightning
is one of nature's leading killers. Remember, if you can hear
thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2848 10037 2850 10033 2852 10039 2855 10041
      2858 10040 2861 10045 2864 10045 2866 10050
      2874 10051 2876 10053 2880 10053 2883 10055
      2883 10058 2889 10059 2890 10063 2893 10064
      2909 10047 2909 10012 2857 10012 2843 10034
TIME...MOT...LOC 0742Z 227DEG 42KT 2877 10069 2863 10053 2846 10045 

HAIL...1.00IN
WIND...70MPH
 
$$

RUNYEN
1 follow-up statement
830 
WWUS54 KEWX 070814
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
314 AM CDT Sun Apr 7 2019

TXC323-070830-
/O.CON.KEWX.SV.W.0013.000000T0000Z-190407T0830Z/
Maverick TX-
314 AM CDT Sun Apr 7 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR MAVERICK COUNTY...

At 313 AM CDT, severe thunderstorms were located along a line
extending from near Paloma to 11 miles southeast of Darling to 9
miles west of Cometa, moving north at 45 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Eagle Pass, El Indio, Quemado, Chula Vista, Paloma, Darling, Radar
Base, Normandy, Rosita, Fabrica, Las Quintas Fronterizas, Siesta
Acres, Eidson Road, Farias Lake, Elm Creek and Seco Mines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. These storms have produced widespread
wind damage in and around Eagle Pass. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.
 
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2848 10037 2850 10033 2852 10039 2855 10041
      2858 10040 2861 10045 2864 10045 2866 10050
      2874 10051 2876 10053 2880 10053 2883 10055
      2883 10058 2889 10059 2890 10063 2893 10064
      2909 10047 2909 10012 2857 10012 2843 10034
TIME...MOT...LOC 0813Z 201DEG 40KT 2894 10046 2887 10028 2866 10017 

HAIL...1.00IN
WIND...70MPH
 
$$

RUNYEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 12:49 AM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Apr 7, 12:49 AM CDT, 1 hour 54 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
1249 AM CDT Sun Apr 7 2019

.AVIATION...
/06Z TAFS/
MVFR cigs/vsbys are ongoing at KSAT and KSSF. These conditions are
forecast for KAUS to start between 06Z and 07Z tonight. Around 08Z
and 09Z, terminals along the I-35 corridor are forecast to drop to
IFR category to about 11Z. A complex of strong storms is forecast to
move from southwest to northeast of the area Sunday morning between
1130Z and 14Z. There is moderate to high confidence of this complex
of storms to develop overnight and then track northeast across our
area Sunday morning with all of HiRes models picking it up. Lingering
showers and isolated thunderstorms are possible across the area
Sunday afternoon as the storm complex moves to the northeast and exit
the area late Sunday afternoon/early Sunday evening. VFR conditions
are possible to return along the I-35 terminals between 14Z and 18Z
Sunday. VFR conditions are forecast for KDRT for the entire forecast
period. Light and variable winds are anticipated through the period
with an east to southeast component for Sunday afternoon.

&&

.PREV DISCUSSION... /ISSUED 650 PM CDT Sat Apr 6 2019/

AVIATION...
While a few showers remain south of AUS the bulk of the convection
has moved away from the terminals. This will be the trend through the
evening hours with dry weather expected through 09z along the Rio
Grande and 11z along the I-35 corridor. VFR conditions now will
drop overnight for the I-35 terminals through MVFR to IFR by 07z.
These lower cigs will hang around until the morning round of rain
moves through.

As the main upper trough moves east across Texas another complex of
showers and storms will form late tonight across the Rio Grande
Plains. High resolution models show the complex moving eastward just
south of DRT so have included only VCSH beginning around 09z there.
The complex of showers and storms will approach the I-35 terminals by
11z with a mix of -SHRA and VCTS. While the focus should be moderate
to heavy rainfall a few isolated thunderstorms are possible, so VCTS
was used rather than prevailing TS at this point. The complex of
showers and storms, along with any wrap around precipitation will
move to the east by 15z at DRT and the I-35 terminals by 22z. VFR and
dry conditions will prevail after that with northeast winds less than
10 knots.

PREV DISCUSSION... /ISSUED 638 PM CDT Sat Apr 6 2019/

UPDATE...
We have allowed the Tornado Watch to expire at 6 PM. An outflow
boundary has pushed east into portions of Fayette, eastern Bastrop
and southern Caldwell counties. The main threat with the remaining
isolated storms west of the outflow boundary will be small hail
through sunset. Re-trended PoPs and temps through the evening hours,
with coverage of convective activity expected to remain isolated.

No changes made to the PoPs and Wx overnight and into Sunday
morning, with the previous forecast package indicating the potential
of an organized complex of storms coming out of Mexico and across
portions of the CWA. We will leave the Flash Flood Watch intact for
the potential of flooding with this second round of storms Sunday.

PREV DISCUSSION... /ISSUED 401 PM CDT Sat Apr 6 2019/

SHORT TERM (Tonight through Sunday Night)...
There remains a small threat for severe weather and tornadoes with no
significant improvements in the near storm airmass until the watch is
set to expire at 6 pm. Some clearing of counties may need to be
considered from the west in the next hour or two however. A tornado
has not be detected or reported in our forecast area today, but a
radar confirmed tornado was noted just north of Williamson County
earlier this afternoon.

A convergent pattern of a lifting warm front over eastern counties
and a re-firing of thunderstorms along an eastward-propagating
outflow boundary from western counties has resulted in locally heavy
downpours of 2 to 4.5 inches over a small area of the eastern Hill
Country and the eastern halves of Travis and Williamson counties.
While much of the area is still waiting on the much anticipated rain
pattern, the areas noted above have already become saturated to the
point of resulting in some significant street flooding and some
waters rising over some low water crossings. Overall, impacts have
been spotty as has been the rains, However, the area between Johnson
City and Taylor extending south to near San Marcos is expected to see
another 1 to 3 inches of rain based on a good portion of the higher
resolution model data for late tonight into midday Sunday.

A few areas south of the FF watch area could see an isolated 4 inch
amounts, but very little rainfall has accumulated thus far outside
of the watch area. With a 90 knot upper jet streak currently diving
south along the Pacific coast of Mexico, the model run to run trends
are deeper and slower with the upper low, which should extend the
residence time of the next round of heavy rains. Much of the HRRR
runs today have shown good consistency on timing and location of
what looks to be a more widespread mcs, which should cover 80 percent
of the forecast area, with only areas NW of a Del Rio to Mountain
Home line possibly missing out on measurable rains. The axis of
heaviest rains with the next system should impact the San Antonio
area from 6 am to 11 am and the Austin area from 7 am to 1 pm. This
heavy rain axis should be along a N-S axis near Hwy 77 by 1 pm with
decreasing chances of run-off producing rains in the early afternoon.
However, the cumulative rains over the Austin metro area could lead
to lingering flood impacts through as late as 3 pm. Additional rain
chances are indicated into Sunday evening, but this should be mostly
spotty rains associated with the elevated rap- around lifting
processes from the middle and upper levels. Further wobbling and
deepening of the upper low could lead to rain chances running into
Monday morning, but these wrap-around rains should be much lighter or
on the order of 1/4 inch or less.

LONG TERM (Monday through Saturday)...
The deeper trough moving over us this weekend will leave a dry regime
and light northerly flow to promote good warming under sunny skies
for Monday. Areas that have received over an inch of rain are likely
to feel some of the effects of Monday afternoon humidities as the
north winds are mostly expected to be less than 10 mph in the
afternoon. Winds are expected to remain light Monday night, but will
not factor in any chances for ground fog until we the rainfall totals
for tonight into Sunday. Sunny and hot conditions develop under
shortwave ridging aloft Tuesday into Wednesday. A few patches of
brief morning clouds may develop Thursday morning with another
mostly sunny and warm day forecast Thursday afternoon when vigorous
upper low passes well to the north of the area. Later forecasts may
need to consider warmer temperatures for Thursday afternoon as
westerly mixing of winds aloft could be a factor. As that upper low
ejects NEwd, another strong low digs into the SWrn US and brings
possibly another good chance of rain for next weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              59  83  59  89  63 /  20  10   0   0   0
Austin Bergstrom Intl Airport  59  83  58  88  62 /  20  10   0   0   0
New Braunfels Muni Airport     57  84  58  88  61 /  10  10   0   0   0
Burnet Muni Airport            57  81  57  87  63 /  20  10   0   0   0
Del Rio Intl Airport           59  88  61  93  64 /   0   0   0   0   0
Georgetown Muni Airport        59  82  57  88  63 /  30  20   0   0   0
Hondo Muni Airport             57  86  59  90  62 /  10  -    0   0   0
San Marcos Muni Airport        58  83  58  88  61 /  20  10   0   0   0
La Grange - Fayette Regional   60  82  57  86  62 /  40  20   0   0   0
San Antonio Intl Airport       58  85  60  88  62 /  10  10   0   0   0
Stinson Muni Airport           58  85  60  89  62 /  10  10   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through this afternoon for Bastrop-Blanco-
Caldwell-Hays-Lee-Travis-Williamson.

&&

Aviation...17
Short-Term/Long-Term...Platt
Hazardous weather outlook, Apr 6, 6:50 PM CDT, 7 hours 53 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Austin/San Antonio TX
650 PM CDT Sat Apr 6 2019

TXZ171>173-183>194-202>209-217>225-228-080000-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
650 PM CDT Sat Apr 6 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.

Showers and thunderstorms are expected to increase in coverage
overnight and into Sunday morning from west to east. Strong to
severe thunderstorms are possible, with hail and damaging wind
gusts the primary threat. Some locally heavy rainfall may also be
possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A complex of showers and thunderstorms is expected to move across
portions of South Central Texas from west to east on Sunday. Some
storms could be strong to severe, with hail and damaging wind
gusts. Locally heavy rainfall may also be possible. A Flash Flood
Watch is in effect through Sunday afternoon for Bastrop, Blanco,
Caldwell, Hays, Lee, Travis, and Williamson counties. Heavy rains
that occurred Saturday could combine with an additional 1 to 3
inches of rain expected Sunday and lead to a flash flood threat.

No hazardous weather is expected Monday through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, Apr 6, 9:51 PM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
951 PM CDT SAT APR 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 PM     HAIL             5 N LOCKHART            29.95N 97.67W
04/06/2019  E1.00 INCH       CALDWELL           TX   PUBLIC

            QUARTER SIZED HAIL REPORTED.

&&

JR
Special weather statement, Apr 6, 10:01 PM CDT, 4 hours 42 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1001 PM CDT Sat Apr 6 2019

TXZ191-070400-
Hays TX-
1001 PM CDT Sat Apr 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HAYS COUNTY UNTIL 1100 PM
CDT...

At 1000 PM CDT, Doppler radar was tracking a strong thunderstorm near
Wimberley, moving northeast at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
San Marcos, Kyle, Buda, Wimberley, Uhland, Niederwald, Bear Creek,
Mountain City, Hays and Hays City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3019 9794 3006 9776 2994 9780 2992 9785
      2988 9790 2994 9811 3020 9795
TIME...MOT...LOC 0300Z 228DEG 15KT 2997 9802

AAT
Local storm report, Apr 6, 11:09 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1109 PM CDT SAT APR 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HAIL             7 ENE DALE              29.96N 97.45W
04/06/2019  E1.00 INCH       BASTROP            TX   PUBLIC

            QUARTER SIZED HAIL REPORTED IN RED ROCK NEAR
            THE INTERSECTION OF FM 812 AND HWY 20.

&&

AAT
Local storm report, Apr 6, 11:30 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1130 PM CDT SAT APR 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 PM     HAIL             2 WNW BUESCHER STATE PA 30.05N 97.20W
04/06/2019  E1.00 INCH       BASTROP            TX   STORM CHASER

            REPORT VIA SPOTTER NETWORK AND VIA A HAM
            OPERATOR OF 1 INCH HAIL JUST TO THE NW OF
            SMITHVILLE.

&&

AAT
Special weather statement, Apr 7, 12:10 AM CDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1210 AM CDT Sun Apr 7 2019

TXZ208-070545-
Caldwell TX-
1210 AM CDT Sun Apr 7 2019

...SPECIAL WEATHER STATEMENT...

At 1210 AM CDT, Doppler radar was tracking a strong thunderstorm over
Lockhart, moving northeast at 25 mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Lockhart, Uhland, Mustang Ridge, Niederwald, Lytton Springs, Dale, St
John Colony, Maxwell, Mendoza and Taylorsville.

LAT...LON 2977 9771 2991 9784 2994 9781 2995 9779
      2999 9775 3007 9765 2991 9746
TIME...MOT...LOC 0510Z 230DEG 20KT 2989 9771

RUNYEN
Local storm report, Apr 7, 12:21 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1221 AM CDT SUN APR 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     HAIL             1 SSW GIDDINGS          30.17N 96.94W
04/07/2019  E0.75 INCH       LEE                TX   LAW ENFORCEMENT

            PEA TO PENNY SIZED HAIL REPORTED AT THE LEE
            COUNTY SHERIFFS OFFICE JUST SOUTH OF
            GIDDINGS.

&&

JR

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:50 PM CDTSpecial Weather StatementEWXComal40 min
Apr 6, 8:19 PM CDTSevere Thunderstorm WarningEWXComal, Hays41 min
Apr 6, 8:54 PM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Guadalupe, Hays66 min
Apr 6, 8:59 PM CDTAreal Flood AdvisoryEWXCaldwell, Comal, Hays3 hr
Apr 6, 9:25 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis65 min
Apr 6, 10:01 PM CDTSpecial Weather StatementEWXHays59 min
Apr 6, 10:19 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell56 min
Apr 6, 10:43 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette62 min
Apr 6, 11:42 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee50 min
Apr 7, 12:10 AM CDTSpecial Weather StatementEWXCaldwell35 min
Apr 7, 3:10 AM CDTFlash Flood WarningEWXMaverick3 hr
Apr 7, 3:27 AM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala63 min
Apr 7, 3:38 AM CDTSpecial Weather StatementEWXDimmit, Maverick, Zavala67 min
Apr 7, 4:05 AM CDTSpecial Weather StatementEWXUvalde55 min
Apr 7, 4:32 AM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kinney, Medina, Real, Uvalde58 min
Apr 7, 4:43 AM CDTSpecial Weather StatementEWXAtascosa47 min
Apr 7, 5:07 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Wilson38 min
Apr 7, 5:39 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bandera, Bexar, Frio, Kerr, Medina and 1 more51 min
Apr 7, 5:46 AM CDTAreal Flood AdvisoryEWXAtascosa3 hr
Apr 7, 5:50 AM CDTSpecial Weather StatementEWXAtascosa, Bexar, Gonzales, Guadalupe, Karnes, Wilson55 min
Apr 7, 6:09 AM CDTSpecial Weather StatementEWXBexar, Comal, Karnes, Kendall, Wilson66 min
Apr 7, 6:30 AM CDTSpecial Weather StatementEWXKendall45 min
Apr 7, 6:38 AM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Blanco, Comal, Guadalupe, Kendall and 2 more67 min
Apr 7, 6:46 AM CDTSpecial Weather StatementEWXAtascosa, Bastrop, Caldwell, Comal, DeWitt, Fayette and 6 more59 min
Apr 7, 6:52 AM CDTAreal Flood AdvisoryEWXBexar3 hr
Apr 7, 6:57 AM CDTAreal Flood AdvisoryEWXBandera, Kendall, Kerr3 hr
Apr 7, 7:40 AM CDTSpecial Weather StatementEWXBastrop, Caldwell, Fayette, Lee, Travis, Williamson65 min
Apr 7, 7:51 AM CDTSpecial Weather StatementEWXGonzales, Guadalupe, Karnes, Wilson54 min
Apr 7, 7:52 AM CDTAreal Flood AdvisoryEWXTravis3 hr
Apr 7, 8:05 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Hays3 hr
Apr 7, 8:23 AM CDTAreal Flood AdvisoryEWXLee, Williamson3 hr
Apr 7, 8:49 AM CDTSpecial Weather StatementEWXBastrop, Lee, Travis, Williamson56 min
Apr 7, 9:00 AM CDTSpecial Weather StatementEWXDeWitt60 min
Apr 7, 9:22 AM CDTFlash Flood WarningEWXBastrop, Travis3 hr
Apr 7, 10:09 AM CDTSpecial Weather StatementEWXBastrop, Fayette, Lavaca51 min
Apr 7, 11:05 AM CDTSpecial Weather StatementEWXFayette25 min

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.